# SDR SWAA2025042902828

- Difficulty date: March 6, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR CUTOUT FWD UPPER CORNER CRACK INDICATION AT STUB FRAME 1.25'<[01] REMOVED AND REPLACED R1 DOOR STUBFRAME PN:141A8371U7. IAW BOEING DWG 141A8370 REV.D AND B737-700 SRM 51-40-02;[02] REMOVED AND REPLACED R1 DOOR STUBFRAME PN:141A8371U7. IAW BOEING DWG 141A8370 REV.D AND B737-700 SRM 51-40-02
